A 24-year-old female asked:
Over one year of being on junel fe 1/20 birth control pills and every few months i get little to no bleeding when some months are full bleeding during inactive placebo pill week is this normal?
1 doctor answer • 1 doctor weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
Besides contraception, the OC pills should give you a more regular period as a benefit rather than making your cycle become irregularly especially after you have used it more than a year. You should consult your doctor or a pharmacist for solving this problem.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jan 04, 2022
Last updated Jan 4, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.